MDJunction - People Helping People
 
Ask a Question
05/15/2008 09:13 AM

lyrica....how long before it works??

foxyroxy1
foxyroxy1  
Posts: 449
Member

Blush Ok, so I am not really hopeful on this drug but I am giving it a try for a week. How long before it starts to kick in??? I am supposed to call the doctor back in 5 days and let her know how its going.Blink
Reply

05/15/2008 09:43 AM
foxyroxy1
foxyroxy1  
Posts: 449
Member

when of the two meds is making me feel goofy :-} im just not sure which. Guess I will find out later when I take the lyrica by itself.

05/15/2008 10:30 AM
cadburry
cadburry  
Posts: 543
Member

It's probably the Methocarbamol. They told me to take it at bed time for the first 4 nights and then after twice a day.

The Lyrica didn't make me feel goofy, but it has been known to make some people feel euphoric, but it never did that to me.

As far as the Lyrica kicking in I'm not sure because it never did for me.

I hope that it does help you!


05/15/2008 11:20 AM
abetterday
abetterday  
Posts: 230
Member

I hope the Lyrica starts working for you very soon so that you can give your doctor a good report. I know the Lyrica can make me feel goofy, for sure. What is the other med you are taking?

05/15/2008 07:54 PM
foxyroxy1
foxyroxy1  
Posts: 449
Member

Its a muscle relaxor called methocarbam. But its not that. I took the lyrica alone this afternoon at work and it happende really bad. I felt like I was drunk. A coworker asked how I was doing because I seamed so up beat and I told them it was because I was high as a kite! So far nether are helping. Maybe the muscle relaxor a teeny tiny bit but not much.

05/16/2008 07:16 AM
abetterday
abetterday  
Posts: 230
Member

Give the Lyrica some time, hopefully you will be pleased with it.

05/16/2008 11:35 AM
foxyroxy1
foxyroxy1  
Posts: 449
Member

So far today all its done is made me feel ike I have been drunk all day. I dont think work was too pleased. But really, what are they going to say? Go home? I doubt that!

03/13/2009 04:47 PM
jessica15
jessica15  
Posts: 25
Member

the lyrica kick in the first week for me. it is wonderful, although it has many side effects on me. but i wouldnt get off of it for anything. i still have flare up's, but far less of them. but the bask 3 weeks have been tourture for me, it feels as if i am on no medicine at all.

03/13/2009 06:26 PM
TinaL
aTinaLPosts: 11832
VIP Member
I'm an Advocate

Wow, Jessica, I'm sorry to hear you're in that much pain. Does your doctor give you anything for break out pain?

I always think that's the strangest name for it! I call it "pass out pain!"

I hope you're feeling better soon Smile


03/13/2009 07:14 PM
dayxday
dayxday  
Posts: 829
Member

I THINK im seeing improvement on lyrica, but it took about 6weeks, and I had some awful side affects in the beggining. I take all mine at night (at first was splitting it up through the day but couldnt hack that), BUT it took 6 weeks and not a whole lot of relief, and Im on pain pills and other meds too. I hope it works for you, and doesnt make you gain weight, it has me.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved